VOL. 12 · NO. 4 | 2018
 
VIEW ALL ABSTRACTS +
Articles
Kenneth Ascher, Patricio Gallardo
Algebra Number Theory 12 (4), 751-778, (2018) DOI: 10.2140/ant.2018.12.751
KEYWORDS: moduli spaces, hyperplane arrangements, chow quotient, wonderful compactifications, stable pairs, birational geometry, minimal model program, 14J10, 14D20
Julien Hauseux
Algebra Number Theory 12 (4), 779-831, (2018) DOI: 10.2140/ant.2018.12.779
KEYWORDS: $p$-adic reductive groups, mod p representations, parabolic induction, extensions, derived ordinary parts, Bruhat filtration, 22E50
Olivier Taïbi
Algebra Number Theory 12 (4), 833-884, (2018) DOI: 10.2140/ant.2018.12.833
KEYWORDS: class field theory, Akizuki–Witt, rigid inner forms, global Langlands correspondence, Arthur multiplicity formula, 11E72, 11F55, 11F70, 11F72
Joaquín Rodrigues Jacinto
Algebra Number Theory 12 (4), 885-934, (2018) DOI: 10.2140/ant.2018.12.885
KEYWORDS: $p$-adic $L$-functions, modular forms, $(\varphi,\Gamma)$-modules, $p$-adic Hodge theory, 11S40, 11R23, 11S37
Eric M. Rains, Steven V Sam
Algebra Number Theory 12 (4), 935-957, (2018) DOI: 10.2140/ant.2018.12.935
KEYWORDS: genus-2 curves, invariant theory, abelian surfaces, Selmer groups, 15A72, 14H60, 14K05
Michael A. Bennett, Carmen Bruni, Nuno Freitas
Algebra Number Theory 12 (4), 959-999, (2018) DOI: 10.2140/ant.2018.12.959
KEYWORDS: Frey curves, ternary Diophantine equations, symplectic criteria, 11D41
Back to Top